Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red and swollen labia majora, cracking and scabbing skin above clitoris. White discharge with slight odor

I called my OBGYN and had her send in a prescription for a pill for a yeast infection I thought I had. I finished that almost 5 days ago and now the symptoms have gotten worse. The labia majora is red, swollen, and the skin that would be above the clit is starting to crack and scab over. There s also a white discharge, but only has a slight odor to it. It s sometimes itchy, but i do my best not to touch it. Do i need to go visit my Dr or should i try the cream for this?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  536
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that along with yeast infection there might be super added bacterial infection as well.
Consult your Obst. and go for one antibiotic medicine course as well.
Apply triple acting cream locally.
Keep local hygiene clean, dry and airy.
Ok and take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor